RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1087–1093 (Mi de9976)  

This article is cited in 5 scientific papers (total in 5 papers)

Partial Differential Equations

On Frankl'-type problems for some elliptic equations with degeneration of various types

M. E. Lernera, O. A. Repinb

a Samara State Technical University
b Samara State Academy of Economics

Full text: PDF file (867 kB)

English version:
Differential Equations, 1999, 35:8, 1098–1104

Bibliographic databases:
UDC: 517.956.223
Received: 17.03.1998

Citation: M. E. Lerner, O. A. Repin, “On Frankl'-type problems for some elliptic equations with degeneration of various types”, Differ. Uravn., 35:8 (1999), 1087–1093; Differ. Equ., 35:8 (1999), 1098–1104

Citation in format AMSBIB
\Bibitem{LerRep99}
\by M.~E.~Lerner, O.~A.~Repin
\paper On Frankl'-type problems for some elliptic equations with degeneration of various types
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1087--1093
\mathnet{http://mi.mathnet.ru/de9976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741632}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1098--1104


Linking options:
  • http://mi.mathnet.ru/eng/de9976
  • http://mi.mathnet.ru/eng/de/v35/i8/p1087

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Sidorenko, “An essentially nonlocal problem for a mixed-type equation in a semiband”, Russian Math. (Iz. VUZ), 51:3 (2007), 55–59  mathnet  crossref  mathscinet  zmath
    2. Zh. A. Balkizov, “Lokalnye i nelokalnye kraevye zadachi dlya uravneniya smeshannogo tipa tretego poryadka s operatorom Trikomi v giperbolicheskoi chasti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(17) (2008), 21–28  mathnet  crossref
    3. I. P. Egorova, “Zadacha s usloviyami periodichnosti dlya uravneniya smeshannogo tipa s kharakteristicheskim vyrozhdeniem”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 8(74), 15–27  mathnet
    4. Yu. K. Sabitova, “Nonlocal initial-boundary-value problems for a degenerate hyperbolic equation”, Russian Math. (Iz. VUZ), 53:12 (2009), 41–49  mathnet  crossref  mathscinet  zmath
    5. A. A. Abashkin, “Nelokalnaya zadacha dlya uravneniya smeshannogo tipa s singulyarnym koeffitsientom v oblasti, giperbolicheskaya chast kotoroi — vertikalnaya polupolosa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(36) (2014), 7–20  mathnet  crossref  zmath  elib
  • Number of views:
    This page:69
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019